# SDR DALA2017010300011

- Difficulty date: December 23, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED AT RBL 54.5, BS 503. REPAIRED THE CUSP WEB IAW SRM 53-00-55 REPAIR 4.
